# SDR VTZA95225

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Pitch Contl
- Part number: 89548115
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6345 - IAD-LGA - ABORTED TAKEOFF DUE TO THE LEFT ENGINE ONLY MAKING 80 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE PROP PITCH CONTROL.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
